MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; 3ML SYRINGE IN BASIC CATARACT PACK

MEDLINE INDUSTRIES, LP; 3ML SYRINGE IN BASIC CATARACT PACK
Catalog Number LYN030BCSDB
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the facility the cannulas are not locking into place and detaching.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
Per the facility the cannulas are not locking into place and detaching.
 
Additional Manufacturer Narrative
Update made to d2 product information.
 
Event or Problem Description
Per the facility the cannulas are not locking into place and detaching.

Common Device Name
3ML SYRINGE IN BASIC CATARACT PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18933291
Report Number1423395-2024-00126
Device Sequence Number15391836
Product Code FMF
UDI-Device Identifier10193489457964
UDI-Public10193489457964
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberLYN030BCSDB
Device Lot Number21IBJ039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown